# SDR DHL9672008C

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 601.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CRACK AT WING RIB STA 601.5 AT S-3 LOWER FASTENER ATTACH HOLE.  STOP DRILLED CRACK, HFEC OF STOP DRILL OK.  ENLARGED STOP HOLE ADDITIONAL .062 PER S/B 57-0127, ACCOMPLIHED REPAIR PER SRM 57-10-5, REPAIR 9 BY 3.125.
